# SDR CALA2014122392851

- Difficulty date: December 15, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 55,866 hours, 22,528 cycles
- Engine: Iae V2522A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL TANK ACCESS PANEL 540K B HAS 3 EACH ELONGATED HOLES AT 4:00, 7:00 &11:00 POSITIONS.  REWORKED & REPAIRED LANDING IAW ECRA 5720-02626.  ACCOMPLISH INITIAL REQUIREMENTS IAW PART 2 OF ECRA BEFORE ACFT REACHES 85800T OR 4290 0C WHICHEVER COMES FIRST.  ACCOMPLISH REPEAT INSPECTION IAW PART 2 OF ECRA THEREAFTER NOT TO EXCEED 3300C OR 6600T WHICHEVER COMES FIRST.
